Advanced search
Start date
Betweenand

Singularities of semi-algebraic mappings

Grant number: 17/20455-3
Support type:Regular Research Grants
Duration: February 01, 2018 - January 31, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Raimundo Nonato Araújo dos Santos
Grantee:Raimundo Nonato Araújo dos Santos
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated grant(s):19/08939-0 - Applications of singularity theory on deep neural networks, AP.R SPRINT

Abstract

This project contains two main directions which are connected with each other and will be developed simultaneously, using techniques and tools from differential topology, algebraic topology and singularity theory; to now, the existence of fibered structures in the presence of singularities, and a classification of real algebraic sets according to the Akbulut-King program} introduced in the text of the project. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARAUJO DOS SANTOS, RAIMUNDO N.; RIBEIRO, MAICO F.; TIBAR, MIHAI. Fibrations of highly singular map germs. BULLETIN DES SCIENCES MATHEMATIQUES, v. 155, p. 92-111, SEP 2019. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.